# SDR CA960103521

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Elect Socket
- Condition: Shorted
- Location: Lighting
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)STRONG ELECTRICAL BURNING ODOR DETECTED IN CABIN. INVESTIGATION REVEALED FLOURESCENT LIGHT SOCKET AT 1AB SIDEWALL HAD SHORTED. DEFECTIVE SOCKET REPLACED.
